# SDR FDEA202111232932

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 88,156 hours, 18,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 6044115
- Part serial: 0394
- Condition: None
- Location: Zone 200
- Part time: 29,892 hours, 8,425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  598     33-50  4370     23NOV21  CRK  FACT  U  DURING PRE FLIGHT CHECK FOUND EMER LIGHT BAT 1 LOW.    MEL  23NOV21 04:24   CRK U  RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 02DEC21  "MEL 33-50-04: EMER LIGHTS - INOP."  CTR NO: 7294816     SHGN 25NOV21 07:14   MEM U  DSCRP IS PUT IN WORK    R/I  25NOV21 10:54   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 60-4411-5                           POS: ONL  SRL: 0394                      TAG NBR: H06748  ON  MPN: 60-4411-5            CPN: 3300197  SRL: 1056                      TAG NBR: 5G6238    FACT 25NOV21 10:54   MEM U  T/S REF MD-11 FIM: 33-51-02 STEP 6 SH1, REMOVED AND  REPLACED EMERGENCY LT'S BATT SUPPLY. ONCE UNIT  RE-CHARGED, EMERGENCY LT'S TEST PASS NML. ITEM OK  TO RETURN TO SVC.
